# SDR SWAA2023052444508

- Difficulty date: May 2, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8670A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36656
- Aircraft time: 27,016 hours, 12,741 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO FORWARD CORNER SCUFF PLATE CRACKED.<[01] FORWARD CARGO FORWARD CORNER REPAIRED BY OUTSIDE VENDOR (REF # P7027523) & WILL BE INSTALLED ON MT# 753-140-00-01Y [TTG8R008185Q] AS PER AMM 53-11-02.;[02] INSPECTED WORK PERFORMED
